# SDR CALA2013112093133

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,424 hours, 12,980 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O-2 MASK FELL FROM OVERHEAD COMPARTMENT IN LAST ROW MIDDLE SEAT.  PSU PANEL DOWN SECURE PANEL, OK TO CONTINUE.
